My Bicep got HUGE after an IGF dose!!!
- 07-21-2004, 10:14 PM
My Bicep got HUGE after an IGF dose!!!
I started my IGF on Monday. First day I did 40mcg in the right bicep, kinda on the outer head area. Then I didnt train yesterday and did 20mcg in the left bicep(outer head) then today after I hit chest I did 40mcg in the middle of my right bicep and about 1hr later it grew about 1/2" I never had bi peaks but my right bi looks enourmous with a huge peak. I usually use about 1/3 of the slin pin with BW water as well. Im presuming its just swollen, but that would be insane if it stayed looking like this permanently. I'll keep you updated.
- 07-22-2004, 12:14 AM
07-22-2004, 01:33 AM
07-22-2004, 02:01 AM
You know whats funny is a few months ago I did do a cycle of Synthol in my bi's only
1cc for 10days
2cc's for 10days
3cc's for 20days and 3cc's once a week for a few months for maintance. I used good synthol too, by synetek or some **** like that. Anyway, my bicep looked bigger and better after the IGF today than the synthol ever did. BTW, my bi is still just as big. Lets see what happens tommorow though.
07-22-2004, 11:30 AM
07-22-2004, 11:41 AM
MAdman-you are asking the same guy who would take a nap to counteract hypo:
"About 3days ago I got very light headed and dizzy. Finally I threw up and still felt aweful. Went to sleep and woke up fine. I was fine the next day until the next morning I wake up, feeling good, go into the kitchen and suddenly get an insane head rush and get so dizzy I had to sit down. It wouldnt go away and everything kept spinning(kinda like when your drunk) and after laying down for about 1/2 and taking 2advils and about 200mg caffine I felt better."
And Also the guy who was taking 10x the dosage of Igf-1 by accident.
"I got one bottle of IGF from MR and Started 3days ago and today its gone. I hope I wasnt taking too much. I thought on an insulin pin, 3 clicks was 30mcg."
07-22-2004, 04:42 PM
07-22-2004, 05:33 PM
Originally Posted by JonBlaze639
But JB, he just grew a half inch on his arms, he must be doing something right!!!
07-22-2004, 06:38 PM
DAMMIT, the swelling must have gone down. Bi is back to normal, but it sure looked good for that day
07-22-2004, 07:33 PM
I was the fat kid in high school too... you don't see me almost killin myself...
-Saving random peoples' nuts, one pair at at time... PCT info:
-Are you really ready for a cycle? Read this link and be honest:
*I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
07-23-2004, 12:42 PM
wow yall are bein rough on this guy...Granted he may not have educated himself prior to using his stuff but dang.
07-23-2004, 01:16 PM
If he was using insulin he would have been dead.Originally Posted by dickwootton
We do not condone not fully researching PRIOR to using a compound, especially one like igf-1.
Furthermore, any guy who states he's used synthol daily for 40 days, and several months thereafter, and was still unable to grow his bicep as big as when it swelled up 1/2 inch, will not get my respect.
07-23-2004, 01:39 PM
Exactly he's being a jackass. He honestly thought his bicep grew 1/2 inch in a DAY.Originally Posted by JonBlaze639
07-23-2004, 02:40 PM
07-23-2004, 05:22 PM
07-24-2004, 04:51 PM
I knew the 1/2 inch wasnt permanent, I was just hoping something freaky happened which made it permanent. It was just a joke. As for the Igf dosing, that was definately my fault. I just misinterpreted the marks on the slin pin.
07-24-2004, 05:26 PM
Holly ****! You where useing slin and went to sleep in hypo? Or was the hypo from the IGF? Either way that is ****ed up IMO. Be carefull brutha.
07-24-2004, 11:30 PM
It was IGF and the reason why I went hypo is b/c I was using clen with it and apparently those two dont mix well together, but ANABOLICMINDS forgot to put that in the IGF info.
07-24-2004, 11:54 PM
from the IGF-1LR3 FAQ stickyIGF-1's Side effects
Every thing has a down side. To bake a cake ya gotta brake an egg. IGF1 is no exception. The drug used in larger quantity around the 100mcg+ range will cause headaches, occasional nausea and can contribute to low blood sugar or hypoglycemia in some users. Although I have never heard of this first hand I'm sure its true.
I don't know if the clen had that much to do with it.. I was just looking at the sides for clen and I didn't see anything that said anything about lower blood sugar..
But you have to remember IGF-1 is kinda new and there are still things that we are going to have to watch out for.. Sorry about you doing the hypo thing.. it is scary as hell the first time it happened to me.. and I was just use ALA..
07-25-2004, 12:00 AM
Bro, you made a mistake, that's fine as long as you've learned from it. But don't go knocking AM and blame it on them cuz they didn't have that slice of info. You're responsible for your own actions. My god dude, research is there for a reason. Not one site, one book, etc. is going to have all that you need...Originally Posted by FullyBuilt
Hypoglycemai can occur w/ IGF-1. Anything that effects your body's insulin can have a direct or undirect effet on this. You should have known this from the beginning; before even bothering to purchase IGF-1...
07-25-2004, 12:32 AM
You are a complete idiot! Dont blame anyone here for your stupidity. BTW using clen didn't make you go into hypo. Not that it matters even if it did, you ****en took advil and caffeine to counter it instead of glucose. Great common sense there Einstein.Originally Posted by FullyBuilt
Closing, this thread needs to die.
Similar Forum Threads
- By MrBumboclart in forum Training ForumReplies: 8Last Post: 07-24-2012, 10:07 PM
- By Alwayssee333 in forum AnabolicsReplies: 6Last Post: 02-15-2011, 09:34 PM
- By UnrealMachine in forum Training ForumReplies: 15Last Post: 11-10-2010, 05:11 PM
- By Jayhawkk in forum General ChatReplies: 32Last Post: 07-09-2010, 02:06 PM
- By ECTOmorph in forum Male Anti-Aging MedicineReplies: 7Last Post: 01-18-2007, 04:39 PM